# SDR SWAA2019100237494

- Difficulty date: September 25, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 55,899 hours, 27,995 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 111A10000
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VAPOR BARRIER ATTACH ANGLE CRACKED AT BS. 663, LBL 8.    R&R ANGLE PER SRM.
